Variational-difference schemes for equations of the dynamics of a deformable medium
Differencialʹnye uravneniâ, Tome 21 (1985) no. 7, pp. 1258-1263
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_7_a18,
author = {V. F. Tishkin},
title = {Variational-difference schemes for equations of the dynamics of a deformable medium},
journal = {Differencialʹnye uravneni\^a},
pages = {1258--1263},
year = {1985},
volume = {21},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_7_a18/}
}
V. F. Tishkin. Variational-difference schemes for equations of the dynamics of a deformable medium. Differencialʹnye uravneniâ, Tome 21 (1985) no. 7, pp. 1258-1263. http://geodesic.mathdoc.fr/item/DE_1985_21_7_a18/